# SDR REXA2012112501699

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 22,426 hours, 19,415 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4123 DEPARTED DTW AND PERFORMED AN AIR RETURN DUE TO REPORTED SMOKE IN THE CABIN.  SMOKE TOILET CAUTION ON CLIMBOUT AND FLIGHT ATTENDANT REPORTED SMOKE COMING FROM BACK OF THE CABIN.  PASSENGER REPORTED SMELL OF ELECTRICAL FIRE.  QRH RAN COMPLETE.  FOUND DIRTY COALESCERS AND DE-ICE FLUID IN ENGINE INLETS.  REMOVED AND REPLACED LEFT & RIGHT PACK COALESCERS IAW AMM 21-51-13.  OPS CHECKS GOOD.  PERFORMED HIGH POWER ENGINE RUNS PER 71-00-00.  PERFORMED LEFT AND RIGHT PACK BURN IAW 21-51-00.  ALL CHECKS GOOD.  NO SMOKE NOTED AT THIS TIME.
